# SDR SWAA052011

- Difficulty date: July 9, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 60,919 hours, 52,914 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Card
- Part number: 806002
- Condition: Arced
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  RED NOSE GEAR LIGHT ILLUMINATED, ACFT DID NOT PRESSURIZE ABOVE 10,000 FT, LOW IDLE LIGHT ILLUMINATED DURING DESCENT.  FOUND ARCING ON M1112, M990 & M991 CIRCUIT CARDS.  REMOVED AND REPLACED CIRCUIT CARDS PER MM.
